Electron. J. Differential Equations, Vol. 2017 (2017), No. 96, pp. 1-8.

Uniqueness of limiting solution to a strongly competing system

Avetik Arakelyan, Farid Bozorgnia

We prove a uniqueness for the positive solution to a strongly competing system of Lotka-Volterra type problem in the limiting configuration, when the competition rate tends to infinity. We give an alternate proof of uniqueness based on properties of limiting solutions.

Submitted October 20, 2016. Published April 5, 2017.
Math Subject Classifications: 35J57, 35R35.
Key Words: Spatial segregation; free boundary problems; maximum principle

Show me the PDF file (192 KB), TEX file for this article.

Avetik Arakelyan
Institute of Mathematics
NAS of Armenia
0019 Yerevan, Armenia
email: arakelyanavetik@gmail.com
Farid Bozorgnia
Department of Mathematics
Inst. Superior Técnico
1049-001 Lisbon, Portugal
email: bozorg@math.ist.utl.pt

Return to the EJDE web page